# SDR AALA20110502JFK01

- Difficulty date: May 1, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 80,954 hours, 12,804 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088A
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT ORD-DUB.  CREW REPORTED THE LEFT GENERATOR FAULTED ALONG WITH THE LEFT AFT AND RIGHT FORWARD FUEL PUMPS.  FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED BITE CHECK OF BPCU WHICH HAD A "LEFT OPEN PHASE TRIP" MSG.  FOUND T2 FEEDER CABLE AT LEFT INTEGRATED DRIVE GENERATOR BURNT.  REPLACED LEFT INTEGRATED DRIVE GENERATOR AND GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
